Alert archive / Ohio / Special Weather Statements in 2014

Special Weather Statement, NWS Wilmington, OH

July 1, 2014Warren County, Ohio

NWS Wilmington, OH issued this special weather statement at Jul 1, 2014, 9:21 PM EDT for Warren County, Ohio. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2014, 9:21 PM EDT (01:21 UTC)
Expired
Jul 1, 2014, 9:45 PM EDT
In force
24 min
Issued by
NWS Wilmington, OH

County Warren County, OH

The radar

The Cincinnati radar (KILN), 29 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.4 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2014-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1854 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2014-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1854 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1365 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

109 
WWUS81 KILN 020121
SPSILN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
921 PM EDT TUE JUL 1 2014

OHZ070>072-077-078-020145-
BUTLER OH-CLINTON OH-HAMILTON OH-WARREN OH-CLERMONT OH-
921 PM EDT TUE JUL 1 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLERMONT...
SOUTHEASTERN WARREN...NORTHEASTERN HAMILTON...WESTERN CLINTON AND
SOUTHEASTERN BUTLER COUNTIES THROUGH 945 PM EDT...

AT 919 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MONTGOMERY...MOVING NORTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MILFORD...WEST
CHESTER...LOVELAND...MASON...KINGS ISLAND...MORROW...LEBANON AND
BLANCHESTER.

ALSO...MIAMIVILLE...PISGAH...MULBERRY...SOCIALVILLE...LANDEN...
LOVELAND PARK...SPRINGVALE...DALLASBURG...GOSHEN AND MURDOCK ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3955 8401 3934 8384 3912 8439 3927 8451

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Jul 1, 8:06 PM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jul 1, 8:06 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
806 PM EDT TUE JUL 1 2014

.SYNOPSIS...
A SLOW MOVING AND ILL-DEFINED FRONTAL BOUNDARY WILL BE THE FOCUS
FOR SCATTERED THUNDERSTORM DEVELOPMENT IN A HOT AND HUMID
AIRMASS TONIGHT AND WEDNESDAY. DRY WEATHER AND COOLER TEMPERATURES
WILL ARRIVE WITH HIGH PRESSURE FOR THURSDAY THROUGH SATURDAY.
NORMAL TEMPERATURES ARE EXPECTED ON SUNDAY IN WARM ADVECTION
BEHIND THE HIGH CENTER.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A COLD FRONT IS POSITIONED NEAR DAY. LOW 70S DEW POINTS ARE OVER
MOST OF THE AREA IN THE SOUTHWEST FLOW AHEAD OF THE FRONT WITH 60S
IN THE FAR NORTHWEST IN THE WESTERLY FLOW BEHIND THE FRONT. LAPS
SHOWS CAPES AROUND 4000 J/KG THAT IS DIMINISHING GRADUALLY THIS
EVENING.

CONVECTION NEAR THE FRONT HAS BECOME WIDESPREAD...SO UPDATED TO
CATEGORICAL POPS FROM CVG TO DAY. SEVERAL STRONG STORMS HAVE
DEVELOPED...AND ISOLATED SEVERE STORMS WILL STILL BE POSSIBLE
DUE IN PART TO RATHER POTENT WINDS ALOFT. EXPECT CONVECTION TO
WEAKEN SOMEWHAT WITH LOSS OF DAYTIME HEATING...THOUGH
THUNDERSTORMS WILL STILL BE LIKELY FOR MOST LOCATIONS ALONG AND
SOUTH OF I-70. LOWS IN THE UPPER 60S ARE FORECAST FOR MOST
SITES...WITH LOW 70S IN THE SOUTHEAST.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
CONVECTION ASSOCIATED WITH THE SLOW MOVING FRONT MAY CONTINUE TO
PERCOLATE ON WEDNESDAY. THE MAIN AREA FOR CONVECTION SHOULD BE IN
SOUTHEAST COUNTIES CLOSE TO THE DEPARTING FRONT...BUT ISOLATED
SHOWERS AND THUNDERSTORMS CANNOT BE RULED OUT FOR THE WHOLE AREA
AS COOLER AIR ALOFT MOVES IN WITH AN UPPER TROUGH. ACTIVITY SHOULD
DISSIPATE WEDNESDAY NIGHT WITH LOSS OF DAYTIME HEATING AND WITH
FORCING EXITING THE AREA.

HIGH TEMPERATURES WILL COOL A BIT ON WEDNESDAY DUE TO COLD
ADVECTION...WITH HIGHS EXPECTED TO BE IN THE 80S.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
A MID LEVEL TROUGH WILL BE CENTERED OVER THE REGION ON THURSDAY
MORNING...WITH MOISTURE SHIFTING EAST OF THE OHIO VALLEY...AND DRIER
AIR BEGINNING TO FILTER IN BEHIND THE WEDNESDAY NIGHT COLD FRONT.
MODEL FORECASTS HAVE TRENDED TOWARD A DRY SOLUTION FOR
THURSDAY...WITH THE EXCEPTION OF THE QPF-SPLOTCHY GFS...SO A DRY
FORECAST WILL BE MAINTAINED. AS A FAIRLY LARGE AREA OF HIGH PRESSURE
THEN MOVES INTO THE REGION...AND HEIGHTS OVER THE OHIO VALLEY BEGIN
TO RISE...A LENGTHY PERIOD OF DRY WEATHER IS EXPECTED THROUGH THE
WEEKEND.

THE COOLEST TEMPERATURES THROUGH THE FORECAST PERIOD ARE EXPECTED ON
THURSDAY...THE CLOSEST DAY BEHIND THE COLD FRONT. SUNNIER CONDITIONS
WILL ALLOW FOR A SLIGHT INCREASE IN TEMPERATURES ON FRIDAY...BUT THE
AIR MASS WILL NOT REALLY BEGIN TO MODIFY UNTIL SATURDAY...WHEN WINDS
ARE EXPECTED TO SHIFT AROUND TO PICK UP A SOUTHERLY COMPONENT AS THE
HIGH SHIFTS EAST OF THE AREA. BY MONDAY...TEMPERATURES WILL AGAIN BY
PUSHING INTO THE UPPER 80S AND NEAR 90 NEAR THE OHIO RIVER.

THE LARGE-SCALE FLOW PATTERN WILL BE FAIRLY FLAT ACROSS THE ENTIRE
CONUS DURING THE WEEKEND...WITH A SHALLOW RIDGE OVER THE CENTRAL AND
WESTERN STATES THAT FLATTENS OUT BY THE END OF SUNDAY. EARLY NEXT
WEEK...MID-LEVEL TROUGHING WILL DEVELOP OVER THE EASTERN HALF OF THE
COUNTRY...PUTTING THE GREAT LAKES AND OHIO VALLEY BACK INTO A
FAVORABLE POSITION FOR CONVECTION. THE FORECAST WILL SPREAD IN 20-30
PERCENT CHANCES OF PRECIPITATION INTO THE ILN CWA ON MONDAY INTO
MONDAY NIGHT...WITH STORMS LOOKING A LITTLE MORE LIKELY ON TUESDAY.
HOWEVER...BY THIS POINT...INDIVIDUAL SHORTWAVES AROUND THE MEAN
TROUGH WILL HAVE A BIG IMPACT IN ACTUAL CONVECTIVE TIMING...AND 12Z
GFSE 500MB HEIGHT SPREADS BEGIN TO LOOK QUITE WAVY AND OUT OF SYNC
FROM ONE ENSEMBLE MEMBER TO THE NEXT.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
CONVECTION HAS FIRED ALONG AND S OF CDFNT RUNNING FROM NR MFD-DAY-
BMG. A H5 VORT MAX IN THE FAST ZONAL FLOW IS HELPING DRIVE THIS
CONVECTION. EXPECT IT TO AFFECT THE TAFS THRU ABOUT 04Z...WITH
CVG/LUK SEEING THE BULK OF THE IFR CONDITIONS. MVFR CONDITIONS ARE
A POSSIBILITY FOR THE REMAINING TAFS.

CDFNT WILL GRADUALLY BE DRAGGED EAST WITH THE CONVECTION THIS EVENING.
COOLER AIR BEHIND THE FRONT COULD INTERACT WITH THE MOISTURE FROM
THE RAINFALL THIS EVENING TO PRODUCE MVFR STRATUS ESPECIALLY IN
THE SRN AND EASTERN TAFS BEFORE 12Z.

DRIER SURFACE AIR WILL WORK IN ON WEDNESDAY...BUT WITH COOLER AIR
ALOFT...EXPECT A SC CIG TO DEVELOP DURING THE AFTN.

OUTLOOK...MVFR CEILINGS POSSIBLE LATE WEDNESDAY NIGHT AND THURSDAY
MORNING.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...HATZOS
AVIATION...SITES
Hazardous weather outlook, Jul 1, 8:11 PM EDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
811 PM EDT TUE JUL 1 2014

INZ050-058-059-OHZ026-034-035-042>044-051-030015-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
MIAMI-
811 PM EDT TUE JUL 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...MIAMI
VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ066-073>075-080-KYZ089>100-OHZ045-046-052>056-060>065-070>074-
077>082-088-030015-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-
MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
811 PM EDT TUE JUL 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

THUNDERSTORMS DEVELOPING ALONG A SLOW MOVING COLD FRONT MAY REACH
SEVERE LIMITS...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN
THREATS. HEAVY RAIN MAY ALSO CAUSE LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 1, 9:07 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
907 PM EDT TUE JUL 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HEAVY RAIN       SPRINGBORO              39.56N 84.24W
07/01/2014  M1.07 INCH       WARREN             OH   AMATEUR RADIO

            FELL OVER PREVIOUS 20 MINUTES

&&

KURZ
Local storm report, Jul 1, 9:10 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
910 PM EDT TUE JUL 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     TSTM WND GST     AURORA                  39.07N 84.90W
07/01/2014  M64 MPH          DEARBORN           IN   PUBLIC

            REPORT CALLED IN BY BROADCAST MEDIA.

&&

BC
Special weather statement, Jul 1, 9:12 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
912 PM EDT TUE JUL 1 2014

INZ080-KYZ089>091-094-095-020145-
SWITZERLAND IN-OWEN KY-BOONE KY-CARROLL KY-GALLATIN KY-GRANT KY-
912 PM EDT TUE JUL 1 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GRANT...GALLATIN...
EASTERN CARROLL...BOONE...EXTREME NORTHERN OWEN AND SWITZERLAND
COUNTIES THROUGH 945 PM EDT...

AT 910 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
ETHERIDGE...MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WARSAW AND CRITTENDEN.

ALSO...QUERCUS GROVE...GLENCOE...EGYPT BOTTOM...EAGLE HILL...
PATRIOT...STEELE BOTTOM...NAPOLEON...ELLISTON...RYLE AND BIG BONE
LICK ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

LAT...LON 3894 8465 3882 8461 3880 8461 3879 8459
      3874 8458 3865 8499 3882 8506
Special weather statement, Jul 1, 9:19 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
919 PM EDT TUE JUL 1 2014

OHZ054-055-064-020145-
FRANKLIN OH-MADISON OH-PICKAWAY OH-
919 PM EDT TUE JUL 1 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PICKAWAY...SOUTHEASTERN
MADISON AND SOUTHERN FRANKLIN COUNTIES THROUGH 945 PM EDT...

AT 914 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BIG
PLAIN...MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GROVE CITY AND DOWNTOWN
COLUMBUS.

ALSO...LILLY CHAPEL...WRIGHTSVILLE...DERBY...GEORGESVILLE...
HARRISBURG...DARBYDALE...ORIENT...PORT COLUMBUS AIRPORT...DUVALL AND
WHITEHALL ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

LAT...LON 3982 8283 3977 8283 3970 8336 3985 8343
      4001 8289 3982 8282
Special weather statement, Jul 1, 9:20 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
920 PM EDT TUE JUL 1 2014

OHZ054-062-063-072-020145-
CLINTON OH-FAYETTE OH-GREENE OH-MADISON OH-
920 PM EDT TUE JUL 1 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MADISON...SOUTHEASTERN
GREENE...FAYETTE AND NORTHERN CLINTON COUNTIES THROUGH 945 PM EDT...

AT 919 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BOWERSVILLE...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SABINA...JEFFERSONVILLE
AND WASHINGTON COURT HOUSE.

ALSO...ROSEMOOR...OCTA...MILLEDGEVILLE...JASPER MILLS...BOOKWALTER
AND BLOOMINGBURG ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

LAT...LON 3955 8327 3937 8385 3958 8398 3974 8343
      3957 8326

KURZ
Special weather statement, Jul 1, 9:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
921 PM EDT TUE JUL 1 2014

OHZ070>072-077-078-020145-
BUTLER OH-CLINTON OH-HAMILTON OH-WARREN OH-CLERMONT OH-
921 PM EDT TUE JUL 1 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLERMONT...
SOUTHEASTERN WARREN...NORTHEASTERN HAMILTON...WESTERN CLINTON AND
SOUTHEASTERN BUTLER COUNTIES THROUGH 945 PM EDT...

AT 919 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MONTGOMERY...MOVING NORTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MILFORD...WEST
CHESTER...LOVELAND...MASON...KINGS ISLAND...MORROW...LEBANON AND
BLANCHESTER.

ALSO...MIAMIVILLE...PISGAH...MULBERRY...SOCIALVILLE...LANDEN...
LOVELAND PARK...SPRINGVALE...DALLASBURG...GOSHEN AND MURDOCK ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3955 8401 3934 8384 3912 8439 3927 8451

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:23 PM EDTAreal Flood AdvisoryILNMontgomery3 hr
Jul 1, 8:27 PM EDTSpecial Weather StatementILNButler33 min
Jul 1, 8:30 PM EDTAreal Flood AdvisoryILNButler, Hamilton3 hr
Jul 1, 8:39 PM EDTSevere Thunderstorm WarningILNHamilton36 min
Jul 1, 8:54 PM EDTSevere Thunderstorm WarningILNClinton, Warren36 min
Jul 1, 8:59 PM EDTAreal Flood AdvisoryILNButler3 hr
Jul 1, 8:59 PM EDTSpecial Weather StatementILNFairfield31 min
Jul 1, 9:19 PM EDTSpecial Weather StatementILNFranklin26 min
Jul 1, 9:20 PM EDTSpecial Weather StatementILNClinton, Fayette25 min
Jul 1, 9:37 PM EDTAreal Flood AdvisoryILNClark, Clinton, Fayette, Greene, Madison, Warren3 hr
Jul 1, 9:38 PM EDTSpecial Weather StatementILNClinton37 min
Jul 1, 9:42 PM EDTSpecial Weather StatementILNClermont33 min
Jul 1, 9:44 PM EDTSpecial Weather StatementILNFairfield, Fayette, Franklin, Licking, Pickaway46 min
Jul 1, 9:47 PM EDTSpecial Weather StatementILNHighland43 min
Jul 1, 10:03 PM EDTAreal Flood AdvisoryILNFairfield, Franklin, Licking, Madison, Pickaway3 hr
Jul 1, 10:03 PM EDTSpecial Weather StatementILNRoss27 min
Jul 1, 10:29 PM EDTSpecial Weather StatementILNFairfield, Highland, Licking, Pickaway, Pike, Ross31 min
Jul 1, 10:32 PM EDTSpecial Weather StatementILNAdams28 min
Jul 1, 10:45 PM EDTSevere Thunderstorm WarningILNRoss30 min
Jul 1, 10:56 PM EDTFlash Flood WarningILNFairfield, Licking6 hr
Jul 1, 11:06 PM EDTSpecial Weather StatementILNHocking24 min
Jul 1, 11:20 PM EDTSpecial Weather StatementILNPike25 min
Jul 2, 5:01 AM EDTAreal Flood AdvisoryILNFairfield, Licking7 hr
Jul 1, 8:34 PM EDTSpecial Weather StatementILNBoone26 min
Jul 1, 8:42 PM EDTSpecial Weather StatementILNCarroll33 min
Jul 1, 9:12 PM EDTSpecial Weather StatementILNGallatin33 min
Jul 1, 10:37 PM EDTSpecial Weather StatementILNMason, Robertson38 min
Jul 1, 11:15 PM EDTSpecial Weather StatementILNLewis45 min
Jul 1, 8:01 PM EDTSevere Thunderstorm WarningILNDearborn, Ohio, Ripley29 min
Jul 1, 8:13 PM EDTSpecial Weather StatementILNSwitzerland32 min
Jul 1, 8:18 PM EDTAreal Flood AdvisoryILNRipley3 hr

Nearby

Special Weather Statements in Ohio, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.